Tumor necrosis factor (TNF) inhibitors are increasingly used in psoriasis treatment. We describe a patient with psoriasis and diabetes mellitus (DM) who developed recurrent hyperglycemia during adalimumab treatment.
The patient presented in 1999 at age 31 years with a 4-year history of psoriasis and psoriatic spondylarthritis. Different systemic treatments, including UV-B, efalizumab, cyclosporine, and acitretin were tried but were discontinued owing either to toxic effects or lack of efficacy. Photochemotherapy proved most effective, but the patient discontinued therapy owing to its inconvenience.
Wu J, Tsai T. Recurrent Hyperglycemia During Adalimumab Treatment in a Patient With Psoriasis. Arch Dermatol. 2008;144(10):1403–1404. doi:10.1001/archderm.144.10.1403
Coronavirus Resource Center
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: